Differential and Integral Equations

On the well posedness and large-time behavior for Boussinesq equations in Morrey spaces

Lucas C.F. Ferreira and Marcelo F. de Almeida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we are concerned with Boussinesq equations which model heat transport by natural convection inside a viscous incompressible fluid in $\mathbb{R} ^{n} $. We prove the well posedness of mild solutions and existence of self-similar ones in the framework of Morrey spaces. Our results allow us to consider singular and unbounded gravitational fields. We also study the long-time behavior of solutions and obtain existence of a basin of attraction for each self-similar solution. Moreover, conditions on initial data for solutions to vanish at infinity are given.

Article information

Differential Integral Equations, Volume 24, Number 7/8 (2011), 719-742.

First available in Project Euclid: 27 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q99: None of the above, but in this section 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 35C06: Self-similar solutions 35B40: Asymptotic behavior of solutions 42B35: Function spaces arising in harmonic analysis


de Almeida, Marcelo F.; Ferreira, Lucas C.F. On the well posedness and large-time behavior for Boussinesq equations in Morrey spaces. Differential Integral Equations 24 (2011), no. 7/8, 719--742. https://projecteuclid.org/euclid.die/1356628829

Export citation